Solution of the Graded Yang-Baxter Equation Associated with the Vector Representation of Uq(Osp(M/2N))

Zhang, RB, Bracken, AJ and Gould, MD (1991) Solution of the Graded Yang-Baxter Equation Associated with the Vector Representation of Uq(Osp(M/2N)). Physics Letters B, 257 1-2: 133-139. doi:10.1016/0370-2693(91)90870-V


Author Zhang, RB
Bracken, AJ
Gould, MD
Title Solution of the Graded Yang-Baxter Equation Associated with the Vector Representation of Uq(Osp(M/2N))
Journal name Physics Letters B   Check publisher's open access policy
ISSN 0370-2693
Publication date 1991-03-01
Year available 1991
Sub-type Article (original research)
DOI 10.1016/0370-2693(91)90870-V
Open Access Status DOI
Volume 257
Issue 1-2
Start page 133
End page 139
Total pages 7
Publisher ELSEVIER SCIENCE BV
Language eng
Keyword Astronomy & Astrophysics
Physics, Nuclear
Physics, Particles & Fields
Astronomy & Astrophysics
Physics
PHYSICS, MULTIDISCIPLINARY
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 34 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 31 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 11 May 2013, 04:32:06 EST by System User